Publications Mathématiques de l'Institut des Hautes Études Scientifiques

, Volume 62, Issue 1, pp 41–144

Non-commutative differential geometry

  • Alain Connes
Article

DOI: 10.1007/BF02698807

Cite this article as:
Connes, A. Publications Mathématiques de L’Institut des Hautes Scientifiques (1985) 62: 41. doi:10.1007/BF02698807

Copyright information

© Publications Mathématiques de L’I.É.E.S. 1985

Authors and Affiliations

  • Alain Connes
    • 1
    • 2
  1. 1.Collège de FranceParis Cedex 05
  2. 2.Institut des Hautes Études scientifiquesBures-sur-Yvette